Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adderall -- Laszlo

Posted by Cindylou on September 6, 2001, at 14:21:37

In reply to Re: Adderall -- AndrewB, posted by Laszlo on September 6, 2001, at 6:53:13

>
> The doctor also told him that he would crash big time every few days.
>

Just a note -- I recently tried Adderall, and wasn't warned about this "crashing" effect. But in my case, your friend's doctor was right! I felt great for about 4 or 5 days, then crashed HARD. Felt like @#$%#. I tried it again, felt good for about 3 days, then crashed again. It sucked. I guess this doesn't happen to most people, but according to some smart people on this board, it is pretty common.
-cindy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:43648
URL: http://www.dr-bob.org/babble/20010902/msgs/78032.html